# SDR HNAA2013021400054

- Difficulty date: February 14, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,877 hours, 65,394 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Part number: NAS31324144
- Condition: Chafed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE MLG EMERGENCY RELEASE CABLE IS CHAFED AND CORRODED.  R & R EMERGENCY RELEASE CABLE IN LT NACELLE IAW AMM32-35-00.
